Group photo
Author:
KATHRYNGC Posts: 8,589
7/19/20 1:23 P

My SparkPage
Send Private Message
Reply

Agree, ANGLING4MORE, that does seem strange. Good to hear the dizziness/lightheadedness stopped. Again, it may be to your body adjusting to the med changes so often. This should be mentioned to your Dr. also if you havent done so yet. Do you take a multi? Could be meds draining some nutrients. My sugar is its lowest in morning so couple hours before bed I eat a little protein as snack. Not have the issue in morning Do you have a way to check your levels in the morning just to see what it may be.?

 current weight: 176.0 
203.2
196.4
189.6
182.8
176
ANGLING4MORE's Photo ANGLING4MORE Posts: 1,209
7/18/20 9:56 P

My SparkPage
Send Private Message
Reply
BP is stable, however, fighting low pulse in the low forties.

Doctor has adjusted meds twice, which helped at the time, but I'm struggling with morning low pulse again. At least no dizziness or lightheadedness this time...just no energy. So weird. BP is pretty good.

Co-Leader "Women Golfers Teeing it Up"

Women coming together who share the love of golf and desire to be healthy and fit. We're not golf pros or experts. We just want to encourage each other to Spark On!

www.sparkpeople.com/myspark/groups_
individual.asp


 current weight: 204.6 
314
279.25
244.5
209.75
175
ANGLING4MORE's Photo ANGLING4MORE Posts: 1,209
4/20/19 10:29 A

My SparkPage
Send Private Message
Reply
Thank you. Doctor reduced dosage on one pm rx two weeks ago and no low morning bp since.

I think you are right about the losing weight as I have lost 25 pounds recently and that seems when all of this started.

Edited by: ANGLING4MORE at: 4/20/2019 (10:30)
Co-Leader "Women Golfers Teeing it Up"

Women coming together who share the love of golf and desire to be healthy and fit. We're not golf pros or experts. We just want to encourage each other to Spark On!

www.sparkpeople.com/myspark/groups_
individual.asp


 current weight: 204.6 
314
279.25
244.5
209.75
175
KATHRYNGC Posts: 8,589
12/24/18 10:07 P

My SparkPage
Send Private Message
Reply
With you on so many meds to control it, you really should tell this to your Dr. About 2 months ago, my Dr. found mine to be very low. She took me off only med using for BP, then rechecked. Am still of it. I had lost so much weight and using natural methods for HP , I no longer needed the med. Something may be changing in your body. Really should let your Dr. know whats going on.

 current weight: 176.0 
203.2
196.4
189.6
182.8
176
ANGLING4MORE's Photo ANGLING4MORE Posts: 1,209
12/24/18 7:39 A

My SparkPage
Send Private Message
Reply
I'm on four meds for hypertension. Most of the time my BP is beautifully controlled with this plan. However, I frequently have low BP in the morning. Bouncing off the walls, stumbling, can't stand up low. After a bit it rises to normal numbers and is fine the rest of the day. Drinking my coffee this morning and checked my BP to see 87/47. I knew it. I could feel it. Until my doctor got the right mix and dosages on my meds, this was everyday. Now, it's only occasionally. So, do you just ignore it if you don't have lows everyday?

Co-Leader "Women Golfers Teeing it Up"

Women coming together who share the love of golf and desire to be healthy and fit. We're not golf pros or experts. We just want to encourage each other to Spark On!

www.sparkpeople.com/myspark/groups_
individual.asp


 current weight: 204.6 
314
279.25
244.5
209.75
175
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics:
Last Post:
2/14/2020 7:34:34 PM
1/12/2020 3:16:36 PM
6/21/2020 8:24:24 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x70653959

Review our Community Guidelines